# SDR CALA2014011590154

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 38,607 hours, 16,844 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK ON 2 SERVICE, ESPU BATTERY EMERGENCY LT IS FAULTING.   REPLACED EPSU EMERGENCY POWER SUPPLY UNIT BATTERY AT LT MID, OPERATIONS CHECKED OK.
